# SDR REXA2016092701952

- Difficulty date: September 27, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6830N1261577
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 9  HAS NUMEROUS CORROSION SPOTS BETWEEN BS 409+16 TO FS 409+128, IN CABIN.
REMOVED & REPLACED THE FLOOR SUPPORT IAW SRM 51-42-21.
